MathSciNet Relay Station
MathSciNet bibliographic data
MR2473743 (2010a:20098) 20G35
Vavilov, N. A.; Nikolenko, S. I. $A\sb 2$-proof of structure theorems for a Chevalley group of type $F\sb 4$. (Russian) Algebra i Analiz 20 (2008), no. 4, 27--63; translation in St. Petersburg Math. J. 20 (2009), no. 4, 527–551
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement